MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF

Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF
Catalog Number DYNDTC5077
Medical Device Problem Codes Loose or Intermittent Connection (1371); Material Deformation (2976)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/08/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 6.5", 0.7ML, NONBOND NF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50828959
Report Number1417592-2026-45498
Device Sequence Number10590574
Product Code FPA
UDI-Device Identifier40080196141884
UDI-Public40080196141884
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5077
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown